# SDR AALA201612309007

- Difficulty date: December 29, 2016
- Submitted: January 3, 2017
- Operation: Air carrier
- Aircraft: N925UY
- Make and model: Airbus A321-231
- Aircraft serial: 6613
- Aircraft time: 5,754 hours, 2,223 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INOPERATIVE SEAT MOUNTED EMERGENCY EXIT LIGHT AT ROW 30 LEFT. REPLACED SIDEWALL TO LIGHT HARNESS IAW AMM 33-51-00.
